\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Nonlocal problems in Hilbert spaces

Abstract Related Papers Cited by
  • An existence result for differential inclusions in a separable Hilbert space is furnished. A wide family of nonlocal boundary value problems is treated, including periodic, anti-periodic, mean value and multipoint conditions. The study is based on an approximation solvability method. Advanced topological methods are used as well as a Scorza Dragoni-type result for multivalued maps. The conclusions are original also in the single-valued setting. An application to a nonlocal dispersal model is given.
    Mathematics Subject Classification: Primary: 34B10; Secondary: 34A60, 34B15, 49J53.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. Andres and L. Gorniewicz, Topological Fixed Point Principles for Boundary Value Problems, Kluwer, Dordrecht, 2003.

    [2]

    J. Andres, L. Malaguti and V. Taddei, A bounding function approach to multivalued boundary values problems, Dynam. Systems Appl. 16 (2007), 37-47.

    [3]

    I. Benedetti, N. V. Loi and L. Malaguti, Nonlocal problems for differential inclusions in Hilbert spaces, Set-Valued Var. Anal., 22 (2014), no. 3, 639-656.

    [4]

    I. Benedetti, L. Malaguti and V. Taddei, Nonlocal semilinear evolution equations without strong compactness: theory and applications, Bound. Value Probl., 2013:60, 18 pp.

    [5]

    I. Benedetti, L. Malaguti and V. Taddei, Semilinear evolution equations in abstract spaces and applications, Rend. Istit. Mat. Univ. Trieste, 44 (2012), 371-388.

    [6]

    I. Benedetti, L. Malaguti and V. Taddei, Two-points b.v.p. for multivalued equations with weakly regular r.h.s., Nonlinear Anal., 74 (2011), no. 11, 3657-3670.

    [7]

    I. Benedetti, V. Taddei and M. Väth, Evolution Problems with Nonlinear Nonlocal Boundary Conditions J. Dynam. Differential Equations 25 (2013), no. 2, 477-503.

    [8]

    A. Cwiszewski and W. Kryszewski, Constrained topological degree and positive solutions of fully nonlinear boundary value problems, J. Differential Equations 247 (2009), no. 8, 2235-2269.

    [9]

    K. Deimling, Multivalued Differential Equations, Walter de Gruyter & Co., Berlin, 1992.

    [10]

    M. Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications 7, Walter de Gruyter & Co., Berlin, 2001.

    [11]

    K. Kuratowski and C. A. Ryll-Nardzewski, A general theorem on selectors. Bull. Acad. Polon. Sci. Sr. Sci. Math. Astronom. Phys. 13 (1965) 397-403.

    [12]

    A. Paicu and I. I. Vrabie, A class of nonlinear evolution equations subjected to nonlocal initial conditions, Nonlinear Anal., 72 (2010), no. 11, 4091-4100.

    [13]

    I. I. Vrabie, Compactness Methods for Nonlinear Evolutions, 2nd Edition, Pitman Monographs and Surveys in Pure and Applied Mathematics, 75 Longman Scientific & Technical, Harlow, 1995.

  • 加载中
Open Access Under a Creative Commons license
SHARE

Article Metrics

HTML views() PDF downloads(146) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return